# SDR FDEA2018061201436

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300320H
- Part serial: 000468
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 1,613 hours, 1,144 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD MAIN FLAP HAD DELAMINATION ON THE UPPER T/E PANEL  AREA.  REPAIRED IAW SRM 57-53-02, DETAIL VII, SRM 57-53-01-2R, DETAIL III, TABLE III, AND SRM 51-70-07-0G, FIGURE 2, REV 124.  ACCOMPLISHED EA F-5750-T0340213.
